# SDR 95UAL767016

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 506010
- Condition: Failed
- Location: Nr 2 Gear Box
- Component: Pwa
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

OIL FILTER BY-PASS LIGHT FOR THE NUMBER TWO ENGINE CAME ON, CREW BROUGHT BACK THROTTLE TO IDLE.  SHORTLY, THEREAFTER THE NUMBER TWO ENGINE FLAMED-OUT.  ANGLE GEARBOX BEARING FAILED.
